Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Solution of Poisson's equation by relaxation method--normal gradient specified on curved boundaries


Author: R. V. Viswanathan
Journal: Math. Comp. 11 (1957), 67-78
MSC: Primary 65.3X
DOI: https://doi.org/10.1090/S0025-5718-1957-0086396-4
MathSciNet review: 0086396
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Southwell, Relaxation Methods in Theoretical Physics, Oxford, at the Clarendon Press, 1946. MR 0018983 (8:355f)
  • [2] L. Fox, ``Numerical solution of elliptic differential equations when the boundary conditions involve a derivative,'' Roy. Soc., Phil. Trans., London, v. 242, 1950, p. 345-378. MR 0035525 (11:744f)
  • [3] D. N. de G. Allen, Relaxation Methods, McGraw Hill Book Co., Inc., New York, 1954. MR 0061468 (15:831b)
  • [4] F. Castle, Five-Figure Logarithmic and Other Tables, Macmillan and Co., London, 1910.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1957-0086396-4
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society